Well, I've done a good bit of drugs, but Nyquil was possibly one of my worst experiences. You won't ever know until you try it. It doesn't make you hallucinate, but it affects the mind negatively in large doses. I drank one bottle of it one day, it felt nice for a few hours, but by the time all of it was in my blood stream, I felt like I couldn't breath. I panicked and left my friends locking my self in the bathroom for a few hours. I heard strange indescribable noises that weren't real. I looked in the mirror and I looked different, I thought the chemicals were just dissolving my body. I felt really hot and dehydrated, and I was taking objects from the bathroom and putting them into other rooms, not even remembering I put them there. Over and over I thought I was going to die, your body will even get stiff, and you'll have really weird spasms out of your control. I was fine after I puked twice. I couldn't sleep while I was tripping either from being so terrified, I didn't sleep after the trip either. Hope that helps, abusing OTC drugs will lead you to serious consequences.